MAUDE Adverse Event Report: JOHNSON AND JOHNSON SURGICAL VISION, INC. SENSAR; MONOFOCAL IOLS

JOHNSON AND JOHNSON SURGICAL VISION, INC. SENSAR; MONOFOCAL IOLS
Model Number AR40M
Medical Device Problem Code Failure to Unfold or Unwrap (1669)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 02/08/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The intraocular lens was removed and replaced during the same procedure.(b)(4).All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the intraocular lens (iol) was folded and inserted in the anterior chamber of the eye but it would not unfold, so it had to be removed.The incision was enlarged.No additional information was provided to johnson and johnson surgical vision, inc.
 
Additional Manufacturer Narrative
Device available for evaluation? yes.Returned to manufacturer on: 5/23/2018.Device returned to manufacturer? yes.Device evaluation: sample was return to the manufacturer: only returned lens insert/case was returned in a plastic bag.The reported complaint could not be verified.Product deficiency could not be determined.Manufacturing record review: manufacturing record review of the production order and related document revealed that the product was manufactured and released according to specification.There was no discrepancy found during the review.A search revealed no additional investigations requested for this production order.Labeling review: the dfu was reviewed.The dfu adequately provides instructions and precautions for the proper use and handling of the product.Conclusion: based on the investigation results there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
SENSAR
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON AND JOHNSON SURGICAL VISION, INC.
santa ana CA
MDR Report Key7482189
Report Number2648035-2018-00647
Device Sequence Number16513100
Product Code HQL
UDI-Device Identifier05050474501836
UDI-Public(01)05050474501836(17)210511
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date05/11/2021
Device Model NumberAR40M
Device Catalogue NumberAR40M00010
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/23/2018
Initial Date Received by Manufacturer 04/04/2018
Supplement Date Received by Manufacturer05/31/2018
Initial Report FDA Received Date05/03/2018
Supplement Report FDA Received Date06/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;